MathSciNet Relay Station
MathSciNet bibliographic data
MR2379797 (2008m:46091) 46G25 (46B20 46M05 47L20)
Defant, Andreas; Pérez-García, David A tensor norm preserving unconditionality for $\scr L\sb p$-spaces. Trans. Amer. Math. Soc. 360 (2008), no. 6, 3287–3306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement